Curvatures of the probability space associated to a Riemmannian Brownian motion

Cruzeiro, Ana-Bela, Malliavin, Paul . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (5) :603-607

Locate this article in:

Bibtex

@article{CIS-124628,
  Author = {Cruzeiro, Ana-Bela and Malliavin, Paul},
  Title = {Curvatures of the probability space associated to a Riemmannian Brownian motion},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {5},
  Year = {1995},
  Pages = {603--607},
  Keywords = {Brownian motion, stochastic analysis, diffusion processes, manifolds, stochastic calculus of variations, Malliavin calculus}
}

Similar articles